# SDR DALA2019091905456

- Difficulty date: September 18, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 86,976 hours, 38,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 670, L/P 5697230) 2L WON'T ARM. CLEAN DEBRIS FROM 2L DOOR. OPS CHECK NML.
